Dymadon Baby 1 Month-2 Year 60ml Orange
Dymadon for Babies provides gentle, effective temporary relief from pain and fever for your baby.
Each pack comes with an easy-dose syringe to help ensure you give your child the correct paracetamol dosage.
Dymadon for infants 1 month-2 years. Paracetamol gently relieves the pain and fever associated with teething, headache, earache, immunisation, and symptoms of colds and flu. It is colour Free. For temporary relief only.
The paracetamol in Dymadon for Babies is gentle enough to use for a 1-month-old baby.
Dymadon for Babies is a great-tasting orange flavoured, colour-free oral liquid suspension formulated for children.
For the gentle temporary relief of pain and fever associated with:
- Symptoms of cold and flu
- Teething or Toothache
Dymadon for Babies is aspirin free, sugar free and available in colour-free orange flavour.
Directions for Use
Shake bottle before use.
You can mix Dymadon for Babies in water or fruit juice if necessary.
Recommended paracetamol for babies dosage based on 15mg of paracetamol per kg of body weight.
Dose should be given every 46 hours as required. Do not give more than 4 doses in 24 hours.
Always wash the dosing syringe in warm soapy water, rinse thoroughly and allow to air dry after each use.
Do not use in children under 1 month.
Children: keep to the recommended dose.
Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.
Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.
Do not use if cap seal is broken or missing. Tighten cap after use to engage child-resistant closure.
Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Thank you for taking the time to review Dymadon Baby 1 Month-2 Year 60ml Orange